# SDR AALA202411180217

- Difficulty date: November 5, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA RAIL DUMMY ON Y503.2 AT FR16. REPLACED DUMMY RAIL AT FORWARD GALLEY AREA IAW A320 SRM 51-42-11-801.
